My Accutane Trip

I’ve decided to document my accutane experience, hoping to help those who are seeking for answers.
I’ve being fighting with my acne for 7 years. Not sure what exactly triggered it (food?, climate?, coincidence?), but it started right after I arrived to the US and I was 19 years old. By the way, English is my second language, so please ignore any grammar and spelling mistakes.
Before going on accutane I’ve tried all kinds of over-the-counter topics, Ratin-A and tetracycline.
After reading trough forums and articles I’ve decided to ask my derm to put me on accutane. I have mild acne, so I’ve been prescribed 40mg a day. Just to make this story different and short I’ll be posting updates by the accutane packs (10 pills each) rather them a weeks.
Here I go:
1st pack.
After day 3 noticed eye problems. When reading vision becomes blurry, fill the pain in eyeballs. Called my doctor, he suggested stopping taking pills for couple of days to see if the symptoms will go away. After one day I was sure that eye problem is gone, so I continued. Also for the first 3 days had minor headaches, but they were gone after. Eyes, lips and face were dry, but the moisturizers helped. I don’t specify which ones, because from my experience it doesn’t matter as long as they motorize.
Here is the results at the end of the first pack: face oil is gone, black heads about 30% less, amazingly old scars decreased in depth, and the scars that I got right before going on pills completely gone. As far as red spots-no changes there, I still have them.
Lessons learned:
1. If you have any side effects you are concerned about, stop taking the pills and see if the problem goes away. (As far as I know it will not have an impact at the end result).
2. All the headaches and vision problems, dry eyes are worse in first 5-8 hours after the pill intake. I started taking pills before I go to bed; so all the side effects kick in while I’m asleep.

I’ll keep you updated. Fill free to ask questions.

Related Acne Archive Posts & Questions

4 thoughts on “My Accutane Trip

  1. Welcome not2long 😀

    Where are you from that english is your second language? English is my second language as well as Im from Puerto Rico so my first is spanish 🙂

    Keep us updated with your progress. Glad it is working for you! :tu

    Mari :multi

  2. I’m from Russia and my native language is russian.
    Did you see any of the side effects I”m seeing ?

  3. Some facts:
    So far I had no depressions. In fact I’m in better mood than I was before getting on Accutane, because I already see the results, alsoI was preparing for worse and none of it happened so far.
    I was drinking large amounts of alcohol on several occasions and didn’t see anything unusual.
    I’m not claiming that its ok to drink while on accutane, but for me it wasn’t a problem.

  4. Oh russian nice! Wow that must be a difficult language to learn!

    Yeah I have experienced the usual side effects like dry skin, lips and eyes.

    I havent had any headaches so far, not even mild ones. Joint pains I get a few sometimes in my ankles and in back. Since Im taking now 40mg Im not getting of this anymore. No depressions here like you. Happy to see my skin this clear!

    There is thread about accutane and alcohol here if you want to check out

    http://www.clearskin4me.com/viewtopic.php?t=138

    Mari 😀

Comments are closed.